# SDR ASAA0480140

- Difficulty date: March 1, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 219006077
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, LEFT ENGINE NOSE COWL IS CRACKED AT AFT FLANGE 7 O'CLOCK POSITION.  REMOVED DAMAGED SECTION.  REPAIRED WITH DOUBLER AND FILLER PER EA 7110-01221.  (M)
